| Model Number |
SI-1371-S |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident of a leak could not be conclusively determined.
Event or Problem Description
During a pulsed field ablation procedure, an air leak was noted on the agilis 13f sheath after the non-abbott device (farawave) was inserted.The agilis 13f sheath was exchanged and the procedure was completed with no adverse consequences to the patient.